Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla
Aug 4, 2006

I was taking Truvada and Viramune until 9 days ago when I switched to Atripla. I have taken Sustiva in the past with no problem, however, this time I am having diarrhea and breaking out in a rash. I am ready to quit taking Atripla and go back to Truvada and Viramune. What do you think?

Response from Dr. Henry

Interesting-did you have a rash when you took Sustiva in the past? Truvada and Viramune can be a fine treatment for many patients so if you are clearly having problems with the Atriple formulation switching back seems to be a reasonable option. Sustiva rash generally dinimish over several weeks so treating through and monitoring for other problems is also reasonable for many patients. KH



Previous
Echinacea and other herbal remedies
Next
Starting HAART Earlier

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement